default-icon
Limbs trembling
Hello sir/mam I had a nephrotic syndrome and had a course of corticosteroids (prednisolone) of about 16-18 years. Now i have completed my drug course but i am having the problem of limbs trembling which is so awkward. Please help.
58 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Madam, You need investigation for knowing the cause of the problem. Get back to me for further advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+134
Chat with a doctor
Online now
Weakness follows such treatments. You definitely need to see Physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Hello. Your limbs are trembling always or is there any specific time of trembling? You can meet me in person at my clinic for your complete treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Sore limbs and joints
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.